×

zbMATH — the first resource for mathematics

Journal of Mathematical Modelling and Algorithms in Operations Research

Short Title: J. Math. Model. Algorithms Oper. Res.
Publisher: Springer Netherlands, Dordrecht
ISSN: 2214-2487; 2214-2495/e
Online: http://link.springer.com/journal/volumesAndIssues/10852
Predecessor: JMMA. Journal of Mathematical Modelling and Algorithms
Comments: No longer indexed; Published electronic only as of Vol. 12, No. 1 (2013).
Documents indexed: 86 Publications (2013–2015)
References indexed: 83 Publications with 2,061 References
all top 5

Authors

4 Dolgui, Alexandre B.
3 Ahsan, Mohammad Jameel
3 Ali, Irfan
3 Date, Paresh M.
3 Denysiuk, Roman
3 Kheirfam, Behrouz
3 Kolokolov, Aleksandr Aleksandrovich
2 Bari, Abdul
2 Belhadj-Aissa, Aichouche
2 Costa, Lino
2 Espírito Santo, Isabel
2 Fernandes, Edite M. G. P.
2 Gashi, Bujar
2 Hadda, Hatem
2 Jayswal, Anurag
2 Messina, Enza
2 Tripathy, Arun Kumar
2 Varshney, Rahul
2 Vigo-Aguiar, Jesus
2 Vijaya Laxmi, P.
1 Abd-el. Moemen, Mitwali
1 Abtahi, Amir-Reza
1 Adane, A.
1 Adelshin, Alexander
1 Adldoost, Hamed
1 Agarwal, Divya
1 Ahmad, Izhar
1 Ahmadi, K. A.
1 Alonso, Pedro
1 Ansari, Athar Hussain
1 Azad, Md. Abul Kalam
1 Battaïa, Olga
1 Billionnet, Alain
1 Borgwardt, Steffen
1 Bouhamed, Heni
1 Braun, Oliver
1 Castellanos Peñuela, Angel
1 Cattelani, Luca
1 Ceriani, Simone
1 Chiu, Yi-Chang
1 Conejeros, Raul
1 Dangar, Debasis
1 Davison, Matt
1 de Mingo López, Luis Fernando
1 de Souza Salgado, Roberto
1 De Staelen, Rob H.
1 Deepho, Jitsupa
1 Delorme, Xavier
1 Demiralp, Metin
1 Devi, Gayatri
1 Dhaenens, Clarisse
1 Dhouib, Emna
1 Díaz-García, José A.
1 Dridi, Najoua
1 Eremeev, Anton Valentinovich
1 Espirito Santo, Isabel C. P.
1 Fatima, Ummatul
1 Fei, Hongying
1 Feng, Baocheng
1 Gafarov, Evgeny R.
1 Ghasemi, Amir H.
1 Ghufran, Shazia
1 Goessens, Tineke
1 Golovashkin, D. L.
1 Golovashkin, Dimitrii
1 Goncalves, Gilles
1 Grandcolas, Stephane
1 Guerriero, Francesca
1 Guo, Yuhan
1 Gupta, Neha
1 Gupta, Shiv Kumar
1 Gurevsky, Evgeny E.
1 Hajri-Gabouj, Sonia
1 Haqiq, Abdelkrim
1 Harrouni, Samia
1 Hasan, S. Suhaib
1 Hasani, Fariba
1 Hasni, Hamadi
1 Hsu, Tiente
1 Husain, Ijaz
1 Jarray, Fethi
1 Jourdan, Laetitia
1 Jyothsna, Kanithi
1 Kailey, N.
1 Karouit, Abdelillah
1 Khalili-Damghani, Kaveh
1 Kharbanda, Pallavi
1 Khowaja, Saman
1 Kochurov, Aleksandr
1 Kovalyov, Mikhail Yakovlevich
1 Kumam, Poom
1 Kumam, Wiyada
1 Kumar, Dilip
1 Kumar, Sumit
1 Lazarev, Aleksander Alekseevich
1 Lecroq, Thierry
1 Li, Pei
1 Liu, Dajie
1 Loukil, Taïcir
1 Louly, Mohamed-Aly Ould
...and 89 more Authors

Publications by Year

Citations contained in zbMATH

Access to citation profile requires subscription